# SDR IPXA2024030565124

- Difficulty date: March 2, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 25,081 hours, 15,207 cycles
- System (JASC): 5200 · Doors
- Part: Power Supply
- Part number: UNKNOWN
- Condition: No Test
- Location: Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUPPLEMENTAL SDR* ASPSU FAILED OPS TEST R&R ASPSU 70WN PER A300 AMM 52-73-18, OPS CK GOOD.
